Table of Contents
Journal of Chaos
Volume 2014, Article ID 292096, 6 pages
Research Article

Clustering and Uncertainty in Perfect Chaos Systems

Faculty of Physics, Moscow State University of M. V. Lomonosov, Russian Federation, Leninskie Gory, Moscow 119991, Russia

Received 26 November 2013; Revised 9 February 2014; Accepted 26 February 2014; Published 26 March 2014

Academic Editor: Grzegorz Litak

Copyright © 2014 Sergey A. Kamenshchikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. D. Landau and E. M. Lifshitz, Hydrodynamics, Fismatlit, Moscow, Russia, 2007.
  2. E. Lorentz, Deterministic Nonperiodic Motion, Strange Attractors, Moscow, Russia, 1981.
  3. M. J. Feigenbaum, “The universal metric properties of nonlinear transformations,” Journal of Statistical Physics, vol. 21, no. 6, pp. 669–706, 1979. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Moser, “On invariant curves of area preserving mappings on an annulus,” in Nachrichten der Akademie der Wissenschaften in Göttingen, Mathematisch-Physikalische, vol. 1, pp. 1–20, 1962. View at Google Scholar
  5. G. M. Zaslavsky and R. Z. Sagdeev, Introduction to Nonlinear Physics: From the Pendulum to Turbulence and Chaos, Nauka, Moscow, Russia, 1988.
  6. G. M. Zaslavsky, The Physics of Chaos in Hamiltonian Systems, Imperial College Press, London, UK, 2007.